MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION CLEARLINK BLOOD RECIPIENT SET; SET, BLOOD TRANSFUSION
Catalog Number 4C8723
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Additional Manufacturer Narrative
Device manufacturer address (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a clearlink system y-type blood/solution set leaked.During open heart surgery, cell saver was being administered after the patient was coming off cardiopulmonary bypass (cpb).After spiking the cell saver, the nurse utilized the pressure pump and noticed that blood had just shot out over their shirt, pants and the floor.Upon further investigation, it was discovered that the blood set was leaking where the pressure pump and the purge air regulating clamp connect.A new set had to be primed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h4, h6 and h10.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK BLOOD RECIPIENT SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12094153
Report Number1416980-2021-04006
Device Sequence Number14456425
Product Code BRZ
UDI-Device Identifier00085412049076
UDI-Public(01)00085412049076
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4C8723
Device Lot NumberR20J19071
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/29/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOPULMONARY BYPASS.; CELL SAVER.; PRESSURE PUMP.; CARDIOPULMONARY BYPASS; CELL SAVER; PRESSURE PUMP